Pacific Journal of Mathematics

Subalgebras of functions on a Riemann surface.

Errett Bishop

Article information

Source
Pacific J. Math., Volume 8, Number 1 (1958), 29-50.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040244

Mathematical Reviews number (MathSciNet)
MR0096818

Zentralblatt MATH identifier
0083.06201

Subjects
Primary: 30.00
Secondary: 46.00

Citation

Bishop, Errett. Subalgebras of functions on a Riemann surface. Pacific J. Math. 8 (1958), no. 1, 29--50. https://projecteuclid.org/euclid.pjm/1103040244


Export citation

References

  • [1] L. Bierberbach, Lehrbuch der Furiktionentheorie Vol. 2, Leipzing, 1930.
  • [2] J. Kelley, General topology, New York, 1955.
  • [3] S. Mergelyan, On the representation of functions by series of polynomialson closed sets, Amer. Math. Soc. Translation, No. 85, 1953.
  • [4] S. Saks and A. Zygmund, Analytic functions,Warsaw, 1952.